Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gone4summer

Member
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About gone4summer

  • Rank
    New Member
  1. I just started back today, about an hour ago. I'm taking 40 mg every other day, plus Bactrim DS and using Triaz face wash. My skin continued to dry out after stopping the Accutane for two weeks, so hopefully the breakout won't occur this time. I'm staying optomistic, but realistic this time too. I think the initial clearing last time made the breakout worse from a mental self image standpoint. If it happens that bad again, I'll probably stop again and stick with the anti-biotics. I'd rathe
  2. These jitters continue. This is day 4 with the shakes. It's like I took a handful of ephedrine pills. Ugh, it sucks. I'm really broken out too. I stopped the Accutane, guess it's going to be Bactrum DS and Triaz until I get back to the derm on the 6th. Trying not to look in the mirror, but it's just too damned tempting.
  3. Just curious, cause the journals I've read are quite discouraging. How long does the "initial" flare last? Can I use topicals like Triaz to minimize the flare or is it hopeless?
  4. gone4summer

    Accutane

    It could be the Accutane. It takes months for it to get out of your system.
  5. You are a beautiful girl. It's good to have a boyfriend that's supportive. God knows I gave my wife hell the first week on Accutane. I snapped a couple of times. It gets better.
  6. Forgot to list the things I've experienced so far: 1. Depression- first 8 days severly depressed probably the prednizone cause after going off that feel fine. 2. Chapped lips- dry dry dry, use chapstick moisturizer spf 15 kind of weird feeling but makes lips smooth 3. shakes and jitters- high energy around noon everday. I take my pill at 7:30 am daily. 4. great sleep! this is a bonus, I'm sleeping like a baby at night. 5. moodiness and irratiblity- not so much a problem as just an in
  7. I'm 28, 5'10 and 130 lbs. I've had acne since I was 14. My mom, dad, and brother all had severe acne. I'm currently on 40 mg dose per day of Accutane. I started Accutane on March 10th. I had been on tetracycline and Triaz face wash for a couple of years with off and on success, but it just stopped working. So, I get my blood work done and off I go on the Tane. It was a miracle, or seemed to be. My skin was clear in a week and a half! Then I had a weird day of shakes and jitters and the
×